# SDR SWAA2022012062428

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 19,422 hours, 8,934 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD SUPPORT CLIP FROM DEFLECTION CONTROL RIB TO AFT WEB BRACKET CRACKED. ; / [01] REMOVED AND REPLACED CLIP REF SRM 51-40-02
